MathSciNet Relay Station
MathSciNet bibliographic data
MR1840516 93C20 (35B37 35B42 93B52 93C10)
Antoniades, Charalambos; Christofides, Panagiotis D. Non-linear feedback control of parabolic partial differential difference equation systems. Internat. J. Control 73 (2000), no. 17, 1572–1591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement